# SDR P5CA9701768

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Corroded
- Location: Rt  Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CORRODED STATIC WICKS LOCATED ON RT STABILIZER.  REPAIRED PER SRM 51-10-06.
